Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Interpolation in regularly distributed points


Author: John Curtiss
Journal: Trans. Amer. Math. Soc. 38 (1935), 458-473
MSC: Primary 41A10
MathSciNet review: 1501821
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501821-9
Article copyright: © Copyright 1935 American Mathematical Society